# SDR RAIA00701016

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 16,975 hours, 15,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5511-STL-EMERGENCY LIGHTS INOP ON FLOOR SRTIPS.  MAINTENANCE REMOVED AND REPLACED THE NR 6 INVERTER AND FLOOR STRIP.  ALSO RECONNECTED THE PLUG TO THE AISLE FLOOD LIGHT.
